# SDR AALA20171002005

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 55,959 hours, 9,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 11090
- Condition: Inoperative
- Location: Cockpit
- Part time: 102,009 hours, 24,560 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN THE FLIGHT DECK IS INOPERATIVE WHEN BATTERY SWITCH IS ON AND STANDBY EXTERNAL POWER ARE OFF.   REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
